Skip to Content

Start my first course of xenical tomorrow, bit nervouse. Will I get stomach cramps, to start with ?

Responses (1)

suzanne66 21 May 2011

Everyone responds differently to Xenical. You may be lucky and experience no side effects or only a few.
Abdominal cramps can occur but not often.
You are more likely to suffer more common side effects such as bowel movement urgency; gas with discharge; inability to control bowel movements; increased number of bowel movements; oily discharge; oily or fatty stools and oily spotting. All the best.
https://www.drugs.com/sfx/xenical-side-effects.html

mindyjen 27 May 2011

Its now a week, and except for wind and sore stomach, bubbling in stomach, indigestion, my biggest concern is I am totally constipated. Havent been since being on tablets and stomach now very swollen and feel sick. Any ideas?

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions